# SDR SWAA2023042824466

- Difficulty date: April 6, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND RH STAB STA 193.9 25' FROM FWD EDGE 0.4'L<REMOVED DAMAGED SKIN ON R/H HORZ STAB LOWER SKIN STA 193.9 25' FROM FWD EDGE IN AN AREA OF 2.6' X 1.7' IAW SRM 55-10-01-2R-11 REP.11.; FABRICATED; LOCATED; DRILLED; AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS IAW SRM 55-10-01-2R 11 REP 11 PAR.4G-N MATERIAL USED FOR -1 DOUBLER 2024T3 0.080' CLAD LOT#1497191-1; -2 FILLER 2024T3 0.063 CLAD 'LOT#1517370-1.;[08] VERIFIED CORRECTIVE ACTION STEP 7.;[09] OK TO INSTALL REPAIR PARTS.;[10] VERIFIED CORRECTIVE ACTION 9.;[11] INSTALLED REPAIR PARTS ON R/H HORZ STAB LOWER SKIN AT BS 193.9'; 21' TO 28' FROM FWD EDGE AND APPLIED CIC ON INTERNAL SURFACE COMMON TO REPAIR AREA PER SRM 55-10-01-2R 11 REP 11; AND AMM 51-21-91-620-802.;[12] VERIFIED CORRECTIVE ACTION 11.;[13] APPLIED FILLET SEAL AROUND REPAIR AREA PER SRM 55-10-01-2R 11 REP 11;[14] OK TO CLOSE PANEL 341BZ;[15] INSPECTED AND VERIFIED CORRECTIVE ACTION 13 ONLY. OKAY TO CLOSE WILL BE LATER DUE TO NOT WORKING THIS SHIFT.;[16] OK TO CLOSE PANEL 341BZ.;[17] VERIFIED STEP 1 AND CORRECTIVE ACTION 16.;[18] VERIFIED STEP 1.;[19] COMPLETED STEP #2;[20] VERIFIED ALL STEPS COMPLETED;[21] VERIFIED ALL STEPS AND CORRECTIVE ACTIONS ARE COMPLETE.;[22] VERIFIED SELECTED REF FOR TLD AND VERIFIED CORRECTIVE ACTION 1
